| Model Number |
H7493952820250 |
| Medical Device Problem Codes |
Bent (1059); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/14/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent dislodgement and stent damage occurred. a 2.50x20mm promus premier¿ drug eluting stent was advanced but failed to cross the lesion.Upon withdrawal of the device, the stent dislodged and a snare was used to retrieve the stent.It was then noted that the stent was stretched.